MAUDE Adverse Event Report: STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 5301020061S1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, the blades broke and snapped in two.Second blade inserted with the same results.

Brand Name
NA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
4100 e. milham
kalamazoo MI 49001
MDR Report Key8338951
Report Number8338951
Device Sequence Number16707559
Product Code GFA
UDI-Device Identifier07613153095606
UDI-Public(01)07613153095606
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/11/2019
Report Date (Section F) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5301020061S1
Device Catalogue Number5301020061S1
Device Lot Number18052027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/14/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/11/2019